Graphs with Large Steiner Number

被引:0
作者
John, J. [1 ]
Raj, M. S. Malchijah [2 ]
机构
[1] Govt Coll Engn, Dept Math, Tirunelveli, India
[2] Saveetha Univ, Saveetha Inst Med & Tech Sci, Saveetha Sch Engn, Dept Math, Chennai, Tamil Nadu, India
关键词
GEODETIC NUMBER; ANALOGIES;
D O I
10.1007/s11253-024-02354-3
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In 2002, G. Chartrand and P. Zhang [Discrete Math., 242, 4 (2002)] characterized the connected graphs G of order p >= 3 with Steiner number p, p - 1, or 2. We characterize all connected graphs G of order p >= 4 with Steiner number s(G) = p - 2. In addition, we obtain some sharp Nordhaus-Gaddum bounds for the Steiner number of connected graphs whose complement is also connected.
引用
收藏
页码:805 / 815
页数:11
相关论文
共 50 条
[31]   The geodetic-dominating number of comb product graphs [J].
Fahrudin, Dimas Agus ;
Saputro, Suhadi Wido .
ELECTRONIC JOURNAL OF GRAPH THEORY AND APPLICATIONS, 2020, 8 (02) :373-381
[32]   On the geodetic hull number of Pk-free graphs [J].
Dourado, Mitre C. ;
Penso, Lucia D. ;
Rautenbach, Dieter .
THEORETICAL COMPUTER SCIENCE, 2016, 640 :52-60
[33]   The hull number of powers of cycle graphs under restricted conditions [J].
Rwalah, Jameel ;
Al-Ezeh, Hasan ;
Ghanem, Manal .
DISCRETE MATHEMATICS ALGORITHMS AND APPLICATIONS, 2019, 11 (06)
[34]   On the geodetic number and related metric sets in Cartesian product graphs [J].
Bresar, Bostjan ;
Klavzar, Sandi ;
Horvat, Aleksandra Tepeh .
DISCRETE MATHEMATICS, 2008, 308 (23) :5555-5561
[35]   Distance-Based Covering Problems for Graphs of Given Cyclomatic Number [J].
Chakraborty, Dibyayan ;
Foucaud, Florent ;
Hakanen, Anni .
FUNDAMENTALS OF COMPUTATION THEORY, FCT 2023, 2023, 14292 :132-146
[36]   The Geodetic Number for the Unit Graphs Associated with Rings of Order P and P2 [J].
Abdelkarim, Heba Adel .
SYMMETRY-BASEL, 2023, 15 (09)
[38]   Comment on "The Steiner number of a graph" by G. Chartrand and P. Zhang [Discrete Mathematics 242 (2002) 41-54] [J].
Pelayo, IM .
DISCRETE MATHEMATICS, 2004, 280 (1-3) :259-263
[39]   Distance-based (and path-based) covering problems for graphs of given cyclomatic number ☆ [J].
Chakraborty, Dibyayan ;
Foucaud, Florent ;
Hakanen, Anni .
DISCRETE MATHEMATICS, 2025, 348 (11)
[40]   The geodetic, hull, and Steiner numbers of powers of paths [J].
AbuGhneim, Omar A. ;
Al-Khamaiseh, Basem ;
Al-Ezeh, Hasan .
UTILITAS MATHEMATICA, 2014, 95 :289-294